Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the zeros of a special sequence of polynomials

Author: K. Mahler
Journal: Math. Comp. 39 (1982), 207-212
MSC: Primary 12D10; Secondary 30C15, 33A40
MathSciNet review: 658225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The zeros of the polynomials $ {P_n}(z) = \Sigma _{k = 0}^{n - 1}{z^{{2^k}}}$ are studied and a number of open questions are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12D10, 30C15, 33A40

Retrieve articles in all journals with MSC: 12D10, 30C15, 33A40

Additional Information

PII: S 0025-5718(1982)0658225-3
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia